Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 8, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Jan 27, 2012, 3:28 PM EST. It took effect at Jan 28, 2012, 5:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 3:28 PM EST (20:28 UTC)
- In effect from
- Jan 28, 2012, 5:00 AM EST
- Expired
- Jan 28, 2012, 9:47 PM EST
- In force
- 17 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
762 WHUS73 KGRR 272028 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EST FRI JAN 27 2012 LMZ844>849-280430- /O.CAN.KGRR.SC.Y.0010.000000T0000Z-120128T0000Z/ /O.UPG.KGRR.GL.A.0003.120128T0600Z-120129T0000Z/ /O.NEW.KGRR.GL.W.0008.120128T1000Z-120129T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 328 PM EST FRI JAN 27 2012 ...GALE WARNING IN EFFECT FROM 5 AM TO 7 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS TO 30 KNOTS WILL INCREASE TO WEST GALES TO 40 KNOTS DURING THE DAY TIME HOURS OF SATURDAY. WINDS WILL DIMINISH TO 15 TO 25 KNOTS SATURDAY NIGHT. * WAVES...3 TO 5 FEET BY MIDNIGHT BUILDING TO 9 TO 13 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WDM
5 follow-up statements
073 WHUS73 KGRR 280317 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 PM EST FRI JAN 27 2012 LMZ844>849-281130- /O.CON.KGRR.GL.W.0008.120128T1000Z-120129T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1017 PM EST FRI JAN 27 2012 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM EST SATURDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO WEST GALES TO 40 KNOTS DURING THE DAY ON SATURDAY. WINDS WILL DIMINISH TO 15 TO 25 KNOTS SATURDAY NIGHT. * WAVES...BUILDING TO 9 TO 13 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ
390 WHUS73 KGRR 280920 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 420 AM EST SAT JAN 28 2012 LMZ844>849-281730- /O.CON.KGRR.GL.W.0008.120128T1000Z-120129T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 420 AM EST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST WINDS WILL INCREASE TO WEST GALES TO 40 KNOTS DURING THE DAY TODAY. WINDS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT. * WAVES...BUILDING TO 9 TO 13 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NJJ
734 WHUS73 KGRR 281621 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1121 AM EST SAT JAN 28 2012 LMZ844>849-290030- /O.EXT.KGRR.GL.W.0008.000000T0000Z-120129T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1121 AM EST SAT JAN 28 2012 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST GALES TO 40 KNOTS DURING THE DAY TODAY. WINDS WILL DIMINISH TO 15 TO 25 KNOTS TONIGHT. * WAVES...FROM 9 TO 13 FEET TODAY DIMINISHING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WDM
276 WHUS73 KGRR 282058 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 358 PM EST SAT JAN 28 2012 LMZ844>849-290300- /O.CON.KGRR.GL.W.0008.000000T0000Z-120129T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 358 PM EST SAT JAN 28 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST GALES TO 40 KNOTS DURING INTO THIS EVENING. WINDS WILL DIMINISH TO 15 TO 25 KNOTS OVERNIGHT. * WAVES...FROM 6 TO 10 FEET TODAY DIMINISHING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WDM
916 WHUS73 KGRR 290247 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 947 PM EST SAT JAN 28 2012 LMZ844>849-291100- /O.CAN.KGRR.GL.W.0008.000000T0000Z-120129T0300Z/ /O.NEW.KGRR.SC.Y.0011.120129T0300Z-120130T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 947 PM EST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST WINDS TO 30 KNOTS WITH SOME LOCAL HIGHER GUSTS UNTIL MIDNIGHT. WINDS WILL DIMINISH TO 15 TO 25 KNOTS OVERNIGHT AND REMAIN THROUGH SUNDAY. * WAVES...FROM 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET OVERNIGHT AND CONTINUING THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Jan 27, 12:54 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 27, 12:54 PM EST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1254 PM EST FRI JAN 27 2012
LATEST UPDATE...AVIATION...
.SYNOPSIS...(417 AM EST FRI JAN 27 2012)
HIGH PRESSURE WILL BUILD IN ACROSS THE AREA TODAY...BRINGING
CLEARING SKIES AND MILD WEATHER BACK TO THE AREA. AN AREA OF LOW
PRESSURE WILL MOVE IN OVERNIGHT TONIGHT AND ON SATURDAY MORNING.
THIS IS EXPECTED TO BRING GENERALLY 1 TO 3 INCHES OF SNOW TO MOST OF
THE AREA. AFTER A BRIEF BREAK SATURDAY AFTERNOON AND EVENING...
ANOTHER SHOT OF LIGHT SNOW WILL MOVE IN SATURDAY NIGHT AND SUNDAY
MORNING.
&&
.SHORT TERM...(1048 AM EST FRI JAN 27 2012)
(THIS AFTERNOON THROUGH SUNDAY)
I DID A SHORT TERM UPDATE TO SLOW THE CLEARING DOWN SOME. THERE IS A
FAIR AMOUNT OF LOW LEVEL MOISTURE BELOW 850 MB THAT WILL BE SLOW TO
DECREASE THIS AFTERNOON... EVEN WITH THE STRONGLY ANTICYCLONIC WIND
FLOW AT LOW LEVELS. THE LATEST VISIBLE SATELLITE LOOPS SHOW CLOUDS
DEVELOPING ABOUT 1/4 OF THE WAY OFF SHORE FROM MUSKEGON SOUTH...
BEHIND THE CLEARING LINE. I EXPECT SKIES WILL NOT TOTALLY CLEAR TILL
LATE AFTERNOON.
LATEST GUIDANCE SUGGESTS THE SNOW WILL NOT ARRIVE HERE UNTIL WELL
AFTER MIDNIGHT SO I STARTED THE SNOW IN THE GRIDS WELL AFTER
MIDNIGHT. STILL LOOKS LIKE A QUICK 2 TO 3 INCHES (IN ABOUT 6 HOURS)
THROUGH. SO I HAVE 100 PCT POP TOWARD MORNING.
REST OF LAST NIGHT'S DISCUSSION...A DECENT SHORT WAVE/PV ANOMALY
CURRENTLY ACROSS ALBERTA WILL DIG QUICKLY SE INTO THE DAKOTAS
TODAY...AND THEN WILL THEN TRANSLATE ACROSS THE STATE SAT AFTERNOON.
WE WILL SEE SNOW BREAK OUT FROM WEST TO EAST VERY LATE THIS EVENING
AND INTO THE OVERNIGHT HOURS RESULTING FROM PLENTY OF ISENTROPIC
ASCENT OCCURRING AHEAD OF IT. IT TAKES UNTIL LATE THIS
EVENING/OVERNIGHT FOR THE LOWER LEVELS TO SATURATE SUFFICIENTLY FOR
SNOW TO REACH THE GROUND. THE GOING 1 TO 3 INCH FCST FOR MOST
LOCATIONS LOOKS GOOD BY THE TIME THE SNOW MOVES OUT BY SAT
AFTERNOON. MID LEVEL MIXING RATIOS OF 1+ G/KG SUPPORT THESE ACCUMS.
THE MAJORITY OF THE LIFT IS BELOW THE DGZ...SO NOT MUCH HELP THERE.
LAKE ENHANCEMENT WILL NOT BE A BIG INGREDIENT AS H850 TEMPS WILL NOT
BE ALL THAT COLD AHEAD OF IT.
WE WILL LIKELY SEE A LULL IN THE SNOW/SNOW SHOWER ACTIVITY LATER SAT
AFTERNOON AND EVENING IN THE WAKE OF THE FRI NIGHT/SAT SYSTEM. SOME
LAKE EFFECT WILL BE POSSIBLE AS WRLY FLOW DEVELOPS AND H850 TEMPS
DROP DOWN BRIEFLY TO AROUND -10 TO -12C. INVERSION HEIGHTS ARE
FAIRLY LOW...GENERALLY AROUND 4K FT OR SO.
WE WILL SEE A REPLAY OF THE FRI NIGHT/SAT SYSTEM OCCUR ON SAT
NIGHT/SUN AS YET ANOTHER SHORT WAVE/PV ANOMALY DIVES SE OUT OF
CANADA. THIS SYSTEM WILL HAVE A LITTLE LESS ABSOLUTE MOISTURE WITH
IT AS MID LEVEL MIXING RATIOS WILL BE GENERALLY BELOW 1 G/KG. A
FACTOR THAT WILL BE A LITTLE BETTER IS THAT WE WILL HAVE
SUFFICIENTLY COLDER AIR IN PLACE...ALLOWING FOR SOME LAKE
ENHANCEMENT TO BE POSSIBLE FOR W/SW FAVORED LOCATIONS. MOISTURE
DEPTH IS SIMILAR TO THE FRI NIGHT/SAT SYSTEM.
THE SYSTEM WILL THEN MOVE OUT BY SUN AFTERNOON. CYCLONIC FLOW ALOFT
WILL REMAIN IN PLACE AND SOMEWHAT COLDER AIR WILL HOLD IN THROUGH
THE DAY ON SUN. THE FLOW WILL BECOME NW...FAVORING AREAS SW AND NW
OF KGRR. WE WILL KEEP LIKELY POPS IN FOR THE NW AND SW CORNERS OF
THE CWFA THROUGH SUN AFTERNOON. SOME LIGHTER ACCUMULATIONS WILL BE
LIKELY.
&&
.LONG TERM...(417 AM EST FRI JAN 27 2012)
(SUNDAY NIGHT THROUGH THURSDAY)
UPPER TROUGH EXITS AT THE BEGINNING OF THE LONG TERM...REPLACED BY
THE ZONAL FLOW THAT HAS BEEN TYPICAL THIS WINTER. ZONAL FLOW
PERSISTS THROUGH MOST OF THE REMAINDER OF THE LONG TERM. TROUGHING
IS TRYING TO TAKE HOLD AGAIN AT THE END OF THE LONG TERM ON THURSDAY
THOUGH. FOR THE MOST PART THE TIMING OF WEAK UPPER SHORTWAVE/S IS
THE MAIN FOCUS...WHICH IS ALWAYS DIFFICULT IN A ZONAL PATTERN DEEP
INTO THE FORECAST.
AS FOR THE DETAILS...EXPECT SOME FLURRIES TO LINGER INTO SUNDAY
EVENING ALONG THE COAST WITH DELTA T/S REMAINING IN THE UPPER
TEENS C. MOISTURE DWINDLES QUICKLY THOUGH AS RIDGING BUILDS IN.
WARM AIR ADVECTION PRECIPITATION REMAINS IN THE FORECAST FOR MONDAY
WITH THE BEST CHANCES ACROSS CENTRAL LOWER MICHIGAN. BULK OF THE
PRECIPITATION WILL BE SNOW...BUT TOWARD THE END OF THE DAY WE MAY BE
TRYING TO SWITCH OVER TO RAIN AS 850MB TEMPS PUSH ABOVE ZERO C.
NOT LOOKING FOR MUCH IN THE WAY OF PRECIPITATION MONDAY NIGHT WITH A
LOW TO THE WEST AND SOUTHERLY FLOW. COULD BE SOME DRIZZLE AND FOG
DEVELOPING.
MODELS NOT IN THE BEST AGREEMENT BEYOND MONDAY BUT IT LOOKS LIKE A
CHANCE FOR RAIN ON TUESDAY IN A PUSH OF WARM AIR AHEAD OF A FRONT.
ECMWF IS MUCH DRIER THOUGH THAN THE GFS. MAINTAINED THE 30 POP FOR
NOW ON TUESDAY.
LOW CONFIDENCE BEYOND TUESDAY WITH DIFFERENCES BETWEEN THE ECMWF AND
THE GFS. GFS LINGERS PRECIP INTO TUESDAY NIGHT WITH A MAINLY DRY
ECMWF. THIS CHANGES OUT ON THURSDAY WITH THE ECMWF BRINGING
PRECIPITATION THROUGH WITH ANOTHER WAVE WITH A DRY GFS (FURTHER
SOUTH SYSTEM). DID NOT MAKE MUCH IN THE WAY OF CHANCES IN THESE
LONGER RANGE PERIODS.
OVERALL...NO SIGNIFICANT SYSTEMS WITH WARMER THAN NORMAL
TEMPERATURES FOR THE MOST PART BY JANUARY STANDARDS. THE WARMTH IS
RESULTING IN MUCH MORE MIXY PRECIPITATION (OR EVEN STRAIGHT RAIN)
THAN IS TYPICAL FOR THIS TIME OF YEAR.
&&
.AVIATION...(1254 PM EST FRI JAN 27 2012)
CONDITIONS HAVE IMPROVED TO VFR AS OF 1730Z. THIS SHOULD BE
MAINTAINED THROUGH THE REST OF THE AFTERNOON AND INTO THE EVENING.
HOWEVER BY LATE TONIGHT A QUICK HITTING SYSTEM WILL ROLL ACROSS THE
REGION. THIS WILL BRING SNOW AND A QUICK TRANSITION BACK TO IFR
CONDITIONS AFTER 05Z. THE STEADIEST SNOW SHOULD OCCUR WITHIN A SIX
HOUR WINDOW...AND SHOULD ALREADY BE DIMINISHING BY EARLY MORNING
SATURDAY. ON THE BACKSIDE OF THE SYSTEM EXPECT CONDITIONS TO
IMPROVE VERY QUICKLY ALSO THROUGH THE MORNING HOURS. WSW WIND GUSTS
WILL BE RAMPING UP BEHIND THE SNOWFALL...PERHAPS REACHING CLOSE 30
KNOTS BY LATE SATURDAY MORNING. THIS COULD RESULT IN DRIFTING SNOW
ACROSS N/S RUNWAYS.
&&
.MARINE...(417 AM EST FRI JAN 27 2012)
WE WILL KEEP THE SMALL CRAFT ADVISORY GOING FOR TODAY...AND WE WILL
ISSUE A GALE WATCH FOR THE PERIOD FROM LATE TONIGHT THROUGH 00Z SUN.
WINDS ARE IN THE PROCESS OF BECOMING NW AND INCREASING ALONG THE
COAST AS THE SYSTEM FROM LAST EVENING PULLS AWAY. WINDS HAVE REACHED
20 KNOTS AT MOST SITES. THESE WINDS WILL CONTINUE THROUGH MID
MORNING BEFORE THEY DIMINISH AS RIDGING MOVES IN.
THERE WILL BE A BRIEF BREAK IN THE STRONGER WINDS AS THE RIDGE MOVES
BY. THEN WE WILL SEE THE WINDS CRANK UP LATE TONIGHT AND SAT MORNING
IN ASSOCIATION WITH THE AREA OF LOW PRESSURE MOVING THROUGH. GALES
WILL BE MARGINAL THROUGH 12Z SAT...HOWEVER BEHIND THE SYSTEM
SAT...WE SHOULD SEE A GOOD SHOT AT GALES.
&&
.HYDROLOGY...(417 AM EST FRI JAN 27 2012)
RUNOFF WILL BE LIMITED THROUGH THE WEEKEND...MAINLY ANY LEFT OVER
RAINFALL/SNOW THAT MELTS TODAY ACROSS THE SE PORTION OF THE AREA.
THIS WILL NOT BE ENOUGH TO HAVE ANY SIGNIFICANT IMPACTS. ANY ICE ON
THE AREA RIVERS MAY CHANGE SOME WITH SOME MELTING TODAY...AND THEN
SOME FREEZING MAY OCCUR OVER THE WEEKEND WITH SNOW AND COOLER
TEMPERATURES.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FOR THE ENTIRE NEARSHORE THROUGH TODAY.
GALE WATCH IN EFFECT FOR THE ENTIRE NEARSHORE FROM 06Z SAT
THROUGH 00Z SUN.
&&
SYNOPSIS: NJJ
SHORT TERM: NJJ WDM
LONG TERM: DUKE
AVIATION: JK
MARINE: NJJ
HYDROLOGY: NJJHazardous weather outlook, Jan 27, 10:40 AM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1040 AM EST FRI JAN 27 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-281115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1040 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MICHIGAN...SOUTH CENTRAL MICHIGAN...SOUTHWEST MICHIGAN AND WEST CENTRAL MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW WILL SPREAD INTO THE REGION FROM THE WEST AFTER MIDNIGHT TONIGHT AND BRING 1 TO 3 INCHES OF SNOW TO MOST AREAS BY MID MORNING ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL SNOW IS EXPECTED SATURDAY NIGHT INTO SUNDAY...WITH SEVERAL INCHES OF SNOW POSSIBLE WEST OF U.S. HIGHWAY 131. ACCUMULATING SNOW IS POSSIBLE ON MONDAY AS WELL...ESPECIALLY ACROSS CENTRAL LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-281115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1040 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT CONDITIONS WILL BE HAZARDOUS TO SMALLER CRAFT ON LAKE MICHIGAN TODAY WITH WAVES OF 3 TO 5 FEET EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE FORCE WINDS ARE EXPECTED ON SATURDAY ALONG WITH HIGH WAVES. CONDITIONS WILL REMAIN POOR OUT ON THE LAKE THROUGH MUCH OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:26 AM EST | Gale Watch | GRR | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.